# SDR USAA2013010200012

- Difficulty date: January 1, 2013
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 28,483 hours, 21,867 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Nut Plate
- Part number: D5348023000200
- Condition: Wrong Part
- Location: Girt Bar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED DOOR L2 SLIDE DOES NOT SHOW ARMED IN FLIGHT.  MAINTENANCE FOUND THE L2 DOOR GIRT BAR FITTINGS TO BE INSTALLED WITH WRONG PARTS.  REMOVED AND REPLACED GIRT BAR FITTING NUT PLATE ASSEMBLIES INTO PROPER POSITIONS.  P/N D5348023000200 AND P/N D5348022800000.  RIGGED GIRT BAR FITTINGS OF L2 DOOR PER AMM TASK 52-13-00-820-001, STEP G.
